# SDR SWAA001948

- Difficulty date: October 5, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Aircraft time: 53,819 hours, 57,019 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 6544651
- Condition: Inoperative
- Location: Lt Wing Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

AIR TURNBACK, NR 1 L/E SLAT WOULD NOT RETRACT AFTER TAKEOFF, EXTENDED NORMALLY.  REMOVED AND REPLACED NR 1 L/E SLAT ACTUATOR PER MM.
